# SDR AALA201811019004

- Difficulty date: October 5, 2018
- Submitted: November 1, 2018
- Operation: Air carrier
- Aircraft: N749US
- Make and model: Airbus A319-112
- Aircraft serial: 1313
- Aircraft time: 48,404 hours, 30,594 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: E5367147800600
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. CORROSION ON FLOOR PANEL 221FF BETWEEN FR 16 TO FR 20, STRINGER 23L AT FORWARD GALLEY AREA. REPLACED FLOOR PANEL 221FF PER SRM 51-42-11.
